Limiti di soluzioni di problemi variazionali con ostacoli bilaterali
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 69 (1980) no. 6, pp. 333-337
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
If $\{\varphi_{h}\}$ and $\{\psi_{h}\}$ are sequences of arbitrary functions from $\mathbf{R}^{n}$ into $\bar{\mathbf{R}}$, with $\varphi_{h} \le \psi_{h}$, then there exist two subsequences $\{\varphi_{h_{k}}\}$ and $\{\psi_{h_{k}}\}$, a function $f(x,u)$ convex in $u$, and two positive Radon measures $\mu$ and $\nu$, with $\mu \in H^{-1}(\mathbf{R}^{n})$, such that for every “admissible” open set $A$ and Borei set $B$, with $B \subseteq A$, and for every $g \in L^{2}(A)$, the sequences $\{m_{k}\}$ and $\{u_{k}\}$ of the minima and of the minimum points of the functional $$\int_{A} \left[ |Du|^{2}+|u|^{2}+gu \right] \, dx,$$ with constraints of the type $\{\varphi_{h_{k}}\} \le u \le \{\psi_{h_{k}}\}$ on $B$, converge respectively to the minimum $m_{0}$ and to the minimum point $u_{0}$ of the functional $$\int_{A} \left[ |Du|^{2}+|u|^{2}+gu \right] \, dx + \int_{B} f(x,u) \, d\mu + \nu(B),$$ without any additional external constraint.
@article{RLINA_1980_8_69_6_a6,
author = {Dal Maso, Gianni},
title = {Limiti di soluzioni di problemi variazionali con ostacoli bilaterali},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {333--337},
year = {1980},
volume = {Ser. 8, 69},
number = {6},
zbl = {0498.49009},
mrnumber = {0690301},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1980_8_69_6_a6/}
}
TY - JOUR AU - Dal Maso, Gianni TI - Limiti di soluzioni di problemi variazionali con ostacoli bilaterali JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1980 SP - 333 EP - 337 VL - 69 IS - 6 UR - http://geodesic.mathdoc.fr/item/RLINA_1980_8_69_6_a6/ LA - it ID - RLINA_1980_8_69_6_a6 ER -
%0 Journal Article %A Dal Maso, Gianni %T Limiti di soluzioni di problemi variazionali con ostacoli bilaterali %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1980 %P 333-337 %V 69 %N 6 %U http://geodesic.mathdoc.fr/item/RLINA_1980_8_69_6_a6/ %G it %F RLINA_1980_8_69_6_a6
Dal Maso, Gianni. Limiti di soluzioni di problemi variazionali con ostacoli bilaterali. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 69 (1980) no. 6, pp. 333-337. http://geodesic.mathdoc.fr/item/RLINA_1980_8_69_6_a6/